Different reactions to same IVF drugs? - Fertility Network UK

Fertility Network UK
19,355 members30,966 posts

Different reactions to same IVF drugs?

Hi guys,

So as some of you may remember, I've already done IVF 3 times to get my daughter. We are trying with our last freezies for a second child and I am only exactly the same drugs/schedule as I was with our third attempt (When we had our daughter she was a freezie so it's the same as when we had her). I had my scratch this morning and had doxycycline and started buserelin this morning too. I felt a bit tired (but I did have an early start to get my scratch) so had a nap at lunch time when the baby went down. Since then I woke up woozy and dizzy and about an hour ago I started feeling sick. I never felt like this before on my last cycles. Buserelin and Doxycycline apparently can both make you nauseous but surely it's not normal to feel sick when I never have before? I double checked and i definitely took the right doseof buserelin, 0.5ml, it's a 0.5ml syringe so I couldn't have done too much?

Is this normal when I've never felt it before?

3 Replies
oldestnewest

Oh no, that’s no good! I start buserelin injections tomorrow, but haven’t been used this type of meds before.

Hope you feel better soon 💕 xx

1 like
Reply

Hello,

I am taking buserelin and estradiol tablets for the third time. I have been fine on them but this time I have got really bad cramps and it’s given me a really upset tummy 😳. I’m in on Thursday for a scan so I was going to mention it. I was hospitalised with OHSS with my egg collection so I’m hoping I’m not getting that again.

It’s so hard to know what is normal.

Hope you feel better soon.

Xxx

1 like
Reply

Are u drinking lots of water. I had bit tummy problem then I started taking coconut water.went well

2 likes
Reply

You may also like...